# SDR VTZA97352

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- Engine: Garrtt TPE3311
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/DAY - FLT 6292 - DURING CRUISE AT 1300 HOURS ON 6-28-97, EXPERIENCED A RT IEC FAULT INDICATOR SYSTEM WARNING THAT WOULD NOT RESET.  AIRCRAFT RETURNED TO IAD AND THE GATE WHERE MAINTENANCE TROUBLESHOT THE DISCREPANCY AND FOUND A CHAFED WIRE AT THE T2 SENSOR CANNON PLUG.  THE WIRE WAS REPAIRED AND REPOSITIONED IN THE T2 CANNON PLUG AND THE SYSTEM WAS TESTED IAW MAINTENANCE PROCEDURES. THE AIRCRAFT WAS THEN RELEASED AND RETURNED TO SERVICE. (X)
